Markov's Inequality and C Functions on Sets with Polynomial Cusps.
Mathematische Annalen, Tome 275 (1986), pp. 467-480
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
uniformly polynomially cuspidal set, Hironaka's rectilinearization theorem, inequality, bounded subanalytic set in, Markov's inequality, Bernstein's theorem, Siciak's extremal function
@article{MAN_1986__275_164162,
author = {W. Pawlucki and W. Plesniak},
title = {Markov's {Inequality} and {C} {Functions} on {Sets} with {Polynomial} {Cusps.}},
journal = {Mathematische Annalen},
pages = {467--480},
year = {1986},
volume = {275},
zbl = {0579.32020},
url = {http://geodesic.mathdoc.fr/item/MAN_1986__275_164162/}
}
W. Pawlucki; W. Plesniak. Markov's Inequality and C Functions on Sets with Polynomial Cusps.. Mathematische Annalen, Tome 275 (1986), pp. 467-480. http://geodesic.mathdoc.fr/item/MAN_1986__275_164162/